# SDR USAA2009100192682

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504610
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK AT NR 1 PYLON INBOARD THRUST REVERSER AFT MOUNT FITTING UPPER AFT FASTENER HOLE AT 12:30 POSITION ON PYLON ALUMINUM OUTER SKIN ONLY.  REPAIRED NR 1 PYLON INBOARD THRUST REVERSER AFT MOUNT FITTING SKIN IAW EA 130334.
